# SDR JJBA20130519017

- Difficulty date: May 19, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 31,602 hours, 43,260 cycles
- Engine: Pwa PW123D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE NR 1 ENGINE LOST POWER AT CRUISE AND THEN STARTED SURGING.  MX REPLACED THE NR 1 ENGINE MFC AND HP FUEL PUMP.
